# SDR REXA201000254

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 15,839 hours, 13,253 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 12681
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT COWL ANTI ICE CAUTION.  REMOVED AND REPLACED COWL ANTI ICE PRESS SWITCH IAW AMM 30-22-07.  OPS CHECK GOOD.
